MathSciNet Relay Station
MathSciNet bibliographic data
MR624666 14F15 (14C35 14F12 18F25 55N15)
Gillet, Henri Riemann-Roch theorems for higher algebraic $K$-theory. Adv. in Math. 40 (1981), no. 3, 203–289.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement